MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 7 15CMX20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 7 15CMX20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66022006
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, after treatment with four pico 7 15cmx20cm the pump stopped working within an hour.It was unknown how the procedure was finished.No patient injuries or other complications were reported.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
PICO 7 15CMX20CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11726936
Report Number8043484-2021-00942
Device Sequence Number4026233
Product Code OMP
UDI-Device Identifier05000223492212
UDI-Public05000223492212
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66022006
Device Catalogue Number66022006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1